Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 12, NWS Brownsville, TX

March 16, 20084 counties in Texas

NWS Brownsville, TX issued this wind advisory at Mar 16, 2008, 4:40 AM CDT for 4 counties in Texas. It took effect at Mar 16, 2008, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2008, 4:40 AM CDT (09:40 UTC)
In effect from
Mar 16, 2008, 1:00 PM CDT
Expired
Mar 16, 2008, 7:00 PM CDT
In force
6 hr
Issued by
NWS Brownsville, TX

Counties Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 9.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2008-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2008-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3829 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KBRO 160940
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
440 AM CDT SUN MAR 16 2008

...DENSE FOG AND STRONG WINDS EXPECTED ACROSS MUCH OF DEEP SOUTH
TEXAS TODAY...

.THE COMBINATION OF INCREASING SURFACE DEWPOINTS AND LIGHT
EASTERLY SURFACE WINDS IS GENERATING AREAS OF DENSE FOG ACROSS
PORTIONS OF DEEP SOUTH TEXAS. THESE AREAS DENSE FOG WILL PERSIST
THROUGHOUT THE EARLY MORNING HOURS EVENTUALLY DISSIPATING AFTER
SUNRISE. STRONG SOUTHEAST WINDS ARE ALSO EXPECTED ACROSS THE
EASTERN PORTIONS OF DEEP SOUTH TEXAS THIS AFTERNOON.

TXZ251-253-161745-
/O.NEW.KBRO.WI.Y.0012.080316T1800Z-080317T0000Z/
/O.EXA.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/
KENEDY-HIDALGO-
INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO
440 AM CDT SUN MAR 16 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. 

THE COMBINATION OF INCREASING SURFACE DEWPOINTS AND LIGHT
EASTERLY SURFACE WINDS IS GENERATING AREAS OF DENSE FOG ACROSS
THE EASTERN PORTIONS OF DEEP SOUTH TEXAS EARLY THIS MORNING. 
THESE AREAS OF DENSE FOG WILL PERSIST THROUGHOUT THE EARLY 
MORNING HOURS REDUCING THE VISIBILITIES INTO THE ONE QUARTER TO
ONE HALF OF A MILE RANGE WITHIN THE ADVISORY AREA. THESE AREAS OF
DENSE FOG WILL EVENTUALLY DISSIPATE AFTER SUNRISE.

ALSO...A SURFACE LOW PRESSURE AREA DEVELOPING OVER THE DESERT
SOUTHWEST WILL STEADILY INCREASE THE SOUTHEAST SURFACE WINDS OVER
DEEP SOUTH TEXAS OVER THE NEXT SEVERAL DAYS. THE SOUTHEAST WINDS
WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY THIS AFTERNOON. THESE
STRONG WINDS WILL PERSIST UNTIL AROUND SUNSET.

MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN
A SAFE DISTANCE BETWEEN VEHICLES.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

$$

TXZ254>257-161745-
/O.NEW.KBRO.WI.Y.0012.080316T1800Z-080317T0000Z/
/O.CON.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/
INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE...
HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
440 AM CDT SUN MAR 16 2008

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL
8 AM CDT THIS MORNING. 

THE COMBINATION OF INCREASING SURFACE DEWPOINTS AND LIGHT
EASTERLY SURFACE WINDS IS GENERATING AREAS OF DENSE FOG ACROSS
THE EASTERN PORTIONS OF DEEP SOUTH TEXAS EARLY THIS MORNING. 
THESE AREAS OF DENSE FOG WILL PERSIST THROUGHOUT THE EARLY 
MORNING HOURS REDUCING THE VISIBILITIES INTO THE ONE QUARTER TO
ONE HALF OF A MILE RANGE WITHIN THE ADVISORY AREA. THESE AREAS OF
DENSE FOG WILL EVENTUALLY DISSIPATE AFTER SUNRISE.

ALSO...A SURFACE LOW PRESSURE AREA DEVELOPING OVER THE DESERT
SOUTHWEST WILL STEADILY INCREASE THE SOUTHEAST SURFACE WINDS OVER
DEEP SOUTH TEXAS OVER THE NEXT SEVERAL DAYS. THE SOUTHEAST WINDS
WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY THIS AFTERNOON. THESE
STRONG WINDS WILL PERSIST UNTIL AROUND SUNSET.

MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND
MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

$$

TXZ250-161300-
/O.EXA.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/
BROOKS-
INCLUDING THE CITY OF...FALFURRIAS
440 AM CDT SUN MAR 16 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

THE COMBINATION OF INCREASING SURFACE DEWPOINTS AND LIGHT
EASTERLY SURFACE WINDS IS GENERATING AREAS OF DENSE FOG ACROSS
THE EASTERN PORTIONS OF DEEP SOUTH TEXAS EARLY THIS MORNING. 
THESE AREAS OF DENSE FOG WILL PERSIST THROUGHOUT THE EARLY 
MORNING HOURS REDUCING THE VISIBILITIES INTO THE ONE QUARTER TO
ONE HALF OF A MILE RANGE WITHIN THE ADVISORY AREA. THESE AREAS OF
DENSE FOG WILL EVENTUALLY DISSIPATE AFTER SUNRISE.

MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND
MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES.

$$
1 follow-up statement
000 
WWUS74 KBRO 161107
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
607 AM CDT SUN MAR 16 2008

...STRONG WINDS EXPECTED ACROSS MUCH OF DEEP SOUTH TEXAS TODAY...

.STRONG SOUTHEAST WINDS ARE EXPECTED ACROSS THE EASTERN 
PORTIONS OF DEEP SOUTH TEXAS THIS AFTERNOON. THE DENSE FOG THAT
WAS AFFECTING THE REGION IS STEADILY DISSIPATING.

TXZ251-253>257-161800-
/O.CAN.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/
/O.CON.KBRO.WI.Y.0012.080316T1800Z-080317T0000Z/
KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
607 AM CDT SUN MAR 16 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 7 PM CDT THIS EVENING. 

THE DENSE FOG THAT WAS AFFECTING KENEDY...WILLACY...CAMERON AND
HIDALGO COUNTIES IS SLOWLY DISSIPATING. HOWEVER...AREAS OF LIGHTER 
FOG WILL PERSIST ACROSS THE REGION FOR SEVERAL MORE HOURS.

A SURFACE LOW PRESSURE AREA DEVELOPING OVER THE DESERT SOUTHWEST
WILL STEADILY INCREASE THE SOUTHEAST SURFACE WINDS OVER DEEP SOUTH
TEXAS OVER THE NEXT SEVERAL DAYS. THE SOUTHEAST WINDS WILL INCREASE
INTO THE 25 TO 35 MPH RANGE BY THIS AFTERNOON. THESE STRONG WINDS
WILL PERSIST UNTIL AROUND SUNSET.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH.

$$

TXZ250-161215-
/O.CAN.KBRO.FG.Y.0007.000000T0000Z-080316T1300Z/
BROOKS-
INCLUDING THE CITY OF...FALFURRIAS
607 AM CDT SUN MAR 16 2008

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
DENSE FOG ADVISORY. 

THE DENSE FOG THAT WAS AFFECTING BROOKS COUNTY IS SLOWLY
DISSIPATING. HOWEVER...AREAS OF LIGHTER FOG WILL PERSIST ACROSS
BROOKS COUNTY FOR SEVERAL MORE HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 16, 4:15 AM CDT, 25 minutes earlier.

Area forecast discussion, Mar 16, 4:15 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
415 AM CDT SUN MAR 16 2008

.DISCUSSION...IR AND WV SATL IMAGERY INDICATES THAT THE 500 MB
TROUGH DIGGING SOUTH ACROSS THE WEST COAST IS MAKING GOOD PROGRESS
TOWARDS THE U.S./MEXICO BORDER REGION. THE ECMWF/GFS AND NAM ARE IN
REASONABLE AGREEMENT IN THE TIMING AND STRENGTH OF THIS FEATURE AS
IT PUSHES EAST TOWARDS THE TX COASTLINE BY LATE TUES/EARLY WED. BOTH
THE ECMWF AND THE GFS PUSH THIS FEATURE THROUGH CENTRAL TX IN THE
00Z TO 12Z WED TIME FRAME. THIS TROUGH WILL ADVECT IN STRONG PV ON
TUES ALONG AND JUST BEHIND THE SURFACE FRONT THAT IS EXPECTED TO
MOVE THROUGH THE REGION ON TUES.  DESPITE THE STRONG UPPER LEVEL
DYNAMICS MOVING IN WITH THIS FEATURE...MEAN RH FIELDS FROM THE GFS
AND ECMWF REMAIN PRETTY LIMITED OVER DEEP SOUTH TX WITH THE BETTER
MOISTURE VALUES CONCENTRATED OVER MAINLY THE EASTERN HALF OF TX. SPC
HAS PLACED THE SOUTHERN EDGE OF THE DAY 2 SLGT RISK TO JUST SOUTH OF
LRD WITH THE DAY 3 SLGT RISK LOCATED JUST NORTHEAST OF THE BRO CWA
EXTENDING NORTHEAST OVER THE LOWER MISS RIVER VALLEY AREA. AS A
RESULT...WILL CONTINUE TO MENTION THE POTENTIAL FOR SVR WX FOR
MONDAY NIGHT INTO TUESDAY IN THE CURRENT HWO. THE SLOW EASTWARD
PROGRESSION OF THIS TROUGH AXIS WILL MAINTAIN A TIGHT PGF OVER THE
BRO CWA FROM TODAY THROUGH TUES. ACCORDINGLY...EXPECT CONDITIONS
NEAR OR EXCEEDING WIND ADVISORY LEVELS IN THE SHORT TERM DURING THE
DAYLIGHT HOURS. MAV AND MET TEMPS ARE IN GOOD AGREEMENT FOR THE MOST
PART WITH THE EXCEPTION OF TUES WHERE THE NAM PULLS THE SURFACE
FRONT THROUGH A LITTLE EARLIER THAN THE GFS. AS A RESULT...THE NAM
IS COOLER THAN THE MAV FOR TEMPS ON TUES. WILL STICK CLOSE TO THE
MAV/MET CONSENSUS FOR THE EARLY PERIODS AND WILL LEAN TOWARDS THE
WARMER MAV NUMBERS FOR TUES. THE INCREASING MOISTURE ADVECTION
COMING IN OFF OF THE GULF HAS PRODUCED A GOOD SC AND FOG DECK OVER
THE RERION. ASOS OBS AT THE BRO...PIL...HRL AND MFE HAVE REPORTED
PERIODIC DENSE FOG OVER THE LAST SEVERAL HOURS. HAVE ISSUED A DENSE
FOG ADVISORY FOR THE EASTERN THREE COUNTIES AS A RESULT. THIS SHOULD
BE PRETTY SHORT LIVED AND SHOULD DISSIPATE PRETTY QUICKLY AROUND
SUNRISE. AFTER THIS 500 MB TROUGH EXITS THE REGION LATE TUES/EARLY
WED A WARM AND DRY PATTERN WILL PREVAIL INTO THE 3 TO 7 DAY RANGE AS
WEAK TO MODERATE RIDGING WILL DOMINATE THE REGION. MEX TEMPS AND
POPS LOOK OK IN THE EXTENDED RANGE PERIOD WITH ABOVE NORMAL TEMPS
AND BELOW NORMAL POPS IN PLACE. RUN TO RUN CONSISENCY IN THE GFS MOS
OUTPUT IS OK.
&&

.FIRE WEATHER...HAVE UPGRADED THE FIRE WX WATCH TO A RED FLAG
WARNING FOR THE ENTIRE BRO CWA DUE TO THE COMBINATION OF INCREASING
SURFACE WINDS...LOW DEWPOINTS OVER THE WEST AND THE AMOUNT OF CURED
FUELS.
&&

.AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS CONTINUE TO
INDICATE FOG MOVING INLAND ACROSS THE EASTERN PORTIONS OF THE CWA
EARLY THIS MORNING. CEILINGS WERE NEAR 100FT AT KHRL/KMFE/KPIL TO
NEAR 300FT AT KBRO. VISIBILITIES WERE NEAR 1/4SM WITH FOG AT KMFE TO
NEAR 3SM WITH FOG AT KBRO. LIFR CONDITIONS TO PERSIST WITH THE FOG
THROUGH 15Z SUNDAY. CEILINGS AND VISIBILITIES SHOULD IMPROVE TO VFR
LEVELS AFTER 15Z AS THE FOG LIFTS WITH DIURNAL HEATING AND WINDS
VEER TO THE SOUTHEAST AND INCREASE AS THE PRESSURE GRADIENT
INCREASES ACROSS THE LOWER TX COAST. VFR CONDITIONS SHOULD PREVAIL
UNTIL LOW CEILINGS DEVELOP LATE TONIGHT.
&&

.MARINE...SEAS WERE NEAR 3 FEET WITH EAST WINDS NEAR 10 KNOTS AT
BUOY020 EARLY THIS MORNING. LOW PRESSURE OVER NEW MEXICO AND WEST
TEXAS WITH HIGH PRESSURE OVER THE EASTERN UNITED STATES WILL
INCREASE THE PRESSURE GRADIENT ACROSS THE COASTAL WATERS THIS
AFTERNOON. WINDS WILL VEER TO THE SOUTHEAST AND INCREASE TO 15 TO 25
KNOTS TODAY WITH SEAS BUILDING OFFSHORE LATE. HAVE ALREADY ISSUED
SCA FOR THE LAGUNA MADRE AND THE OFFSHORE WATERS AS A RESULT. THE
PRESSURE GRADIENT WILL CONTINUE TO INCREASE TONIGHT INTO MONDAY WITH
A LOW LEVEL JET DEVELOPING ACROSS THE LOWER TX COAST. VERY STRONG
SOUTHEAST WINDS WILL DEVELOP LATE TONIGHT INTO MONDAY WITH GUSTS TO
NEAR GALE FORCE LIKELY MON AFTERNOON. HAVE ISSUED A GALE WATCH FOR
THE COASTAL WATERS MONDAY AS A RESULT. SEAS WILL CONTINUE TO BUILD
OFFSHORE TO 6 TO 10 FEET TONIGHT AND 9 TO 11 FEET MONDAY WITH THE
INCREASE OF WINDS. THE STRONG SOUTHEAST WINDS WILL CONTINUE MON
NIGHT INTO EARLY TUESDAY BEFORE A STRONG PACIFIC COLD FRONT MOVES
OFFSHORE THE LOWER TX COAST TUES AFTERNOON BRINGING A LINE OF STRONG
TO SEVERE THUNDERSTORMS THROUGH THE COASTAL WATERS. WINDS WILL SHIFT
TO THE NORTHWEST AND INCREASE IN THE WAKE OF THE FRONT ALLOWING SEAS
TO FALL RAPIDLY OFFSHORE TUES EVENING BUT WILL INCREASE LATE TUES
NIGHT AS WINDS CONTINUE TO INCREASE FROM THE NORTHWEST. WINDS AND
SEAS SHOULD FINALLY DIMINISH WEDNESDAY AFTERNOON AS THE PRESSURE
GRADIENT BEGINS TO DECREASE WITH HIGH PRESSURE BUILDING INTO THE
WESTERN GULF OF MEXICO. WINDS WILL CONTINUE TO DIMINISH AND VEER TO
THE NORTHEAST AND EAST WED NIGHT INTO EARLY THURSDAY WITH THE RIDGE
MOVING EASTWARD. A EAST TO SOUTHEAST FLOW SHOULD PREVAIL THURSDAY
WITH HIGH PRESSURE ACROSS SOUTHEAST U.S. AND LOW PRESSURE DEVELOPING
ON THE LEE SIDE OF THE ROCKIES.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  81  71  84  71 /   0  10  10  20
BROWNSVILLE          87  72  85  71 /   0  10  10  20
HARLINGEN            86  71  87  71 /   0  10  10  20
MCALLEN              89  71  89  71 /   0  10  10  20
RIO GRANDE CITY      89  71  89  70 /   0  10  10  20
SOUTH PADRE ISLAND   78  72  84  71 /   0  10  10  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...DENSE FOG ADVISORY UNTIL 8 AM CDT
THIS MORNING FOR TXZ254>257. RED FLAG WARNING FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING FOR TXZ248>257. WIND ADVISORY
FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR TXZ251-253>257.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 1 AM CDT MONDAY FOR
GMZ130-132-135. DENSE FOG ADVISORY UNTIL 8 AM CDT THIS MORNING FOR
GMZ130-132. SMALL CRAFT ADVISORY FROM NOON TODAY TO 1 PM CDT MONDAY
FOR GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SYNOPTIC/GRIDS...60
MARINE/AVIATION/MESO...61
Hazardous weather outlook, Mar 15, 11:08 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1108 PM CDT SAT MAR 15 2008

GMZ130-132-135-150-155-170-175-TXZ248>257-161100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1108 PM CDT SAT MAR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR DEEP SOUTH TEXAS SUNDAY
AS THE PRESSURE GRADIENT IS EXPECTED TO INCREASE SUNDAY AFTERNOON ALLOWING
WINDS TO INCREASE FROM THE SOUTHEAST AT 20 TO 30 MPH WITH GUSTS TO
NEAR 35 MPH POSSIBLE. WITH LOW RELATIVE HUMIDITY LEVELS ACROSS THE
WESTERN PORTIONS OF DEEP SOUTH TEXAS AND WITH CURED FUELS ACROSS
THE AREA...THESE WINDS WILL RESULT IN AN ENHANCED RISK OF
DANGEROUS WILDFIRES. A WIND ADVISORY AND RED FLAG WARNING MAY BE
NEEDED MONDAY AND TUESDAY AS WINDS INCREASE IN ADVANCE...AND IN
THE WAKE OF...A COLD FRONT THAT WILL MOVE THROUGH DEEP SOUTH TEXAS
ON TUESDAY. THIS COLD FRONT MAY ALSO PRODUCE SOME STRONG TO SEVERE
THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. A SMALL CRAFT ADVISORY
WILL BE NEEDED ALONG THE LOWER TEXAS COAST SUNDAY NIGHT THROUGH
TUESDAY NIGHT DUE TO THE STRONG WINDS AND ROUGH SEAS. A GALE
WARNING MAY BE NEEDED DURING THIS PERIOD. A MODERATE TO HIGH RISK
OF RIP CURRENTS IS LIKELY ALONG THE LOCAL BEACHES THROUGH MUCH OF
THE FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MARTIN/CASTILLO

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:19 PM CDTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more9 hr
Mar 16, 1:41 AM CDTDense Fog AdvisoryBROBrooks, Cameron, Hidalgo, Kenedy, Willacy4 hr
Mar 16, 4:53 AM CDTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more14 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.